# SDR ASAA2025090661253

- Difficulty date: September 6, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 68,203 hours, 20,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LEFT SIDEPLATE CHANNEL (21 LBL, FROM STA 420 - 500I), HAS CORROSION ON SEVERAL AREAS. GROUNDED - YES. REMOVED CORROSION FROM LT TRANSITION PANEL STA 420-500I IAW B737-800 SRM 53-00-53-1A-1. REMOVED .020 REMINING .020 ORIGINAL .040 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1. REMOVED & REPLACED LT TRANSITION PANEL FROM STA 420-500I IAW B737-800 SRM 53-00-53-2R-5. APPLIED ALODINE & PRIMER IAW B737-800 SRM 51-20-01.
